# SDR FDEA201208092908

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 48,895 hours, 18,799 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254520013
- Part serial: M1282
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, L

## Discrepancy

ON FINAL, AT GEAR EXTENSION, RT MAIN GEAR FAILED TO EXTEND - WENT AROUND AND RAN MANUAL GEAR EXT CHECKLIST GEAR CAME DOWN,   LANDED.  REMOVED AND REPLACED RIGHT MAIN GEAR UPLOCK ASSY
